ok i called my doc today because my provigil 400mg a day is making me incredibly sick. I am nausious and feel like i have a hangover all the time! WHEN IS THIS DOCTOR GOING TO REALIZE THIS IS NOT WORKING FOR ME? I have been telling them how sick it makes me for the last 2 months and they tell me to take it a different way everytime. and everytime it brings back the same feeling. today they told me to stop taking it completely until friday and then start taking 50mg 1 time a day to ease my self into a stronger dosage. wha makes them think its going to make any difference????? I am SOOOO frustrated right now!
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...